# SDR AALA20170125022

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 51,257 hours, 24,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 20494
- Condition: Discharged
- Location: Cabin
- Part time: 15,342 hours, 6,975 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS FROM THE EXIT ROW BACK FAILED TEST. REMOVED AND REPLACED BATTERY PACK AB5-3(AALA20170125005) AND BATTERY PACK AB5-4 IAW AMM 33-60-98. OPERATIONAL CHECK GOOD.
